Question by  Lynette54 (13)

Why does Percocet make me itch?

The itching is horrible.


Answer by  jaimesgirl (1055)

You may experience itching as a result of an allergy to the medication. If you are itching, stop taking it and see your doctor.


Answer by  jsmith (2067)

A mild itch is listed as one of the more common side effects. You could also be having an allergic reaction and should inform your doctor for alternative medications.


Answer by  worker2746 (2434)

Any type of opiate can have this adverse affect on people. The percocet has an opiate derivitive in it, which causes the itching and could also cause a rash too.


Answer by  keerthigaksgmailcom (4)

itis just like heroin or codeine. i have to take Lortab and it doesn't make me itch much but i've seen people where they itch like CRAZY! It's just a side effect.


Answer by  sathya (237)

The reason why Percocet makes you Itch is because you must be suffering from chronic pain and have fibromyalgia. And you must be taking oxycodone, it will take time not to worry.


Answer by  Anonymous

Opiates numb your nerve endings

You have 50 words left!